On finite groups with almost nilpotent maximal subgroups

Z. Arad, M. Herzog, A. Shaki

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Finite non-solvable groups with a maximal subgroupA satisfying the following condition are classified: A contains a nilpotent subgroupH of even order and of index| A : H | ≤ 2. This result is applied to the investigation of factorizable groups.

Original languageEnglish
Pages (from-to)445-452
Number of pages8
JournalJournal of Algebra
Volume65
Issue number2
DOIs
StatePublished - Aug 1980

Fingerprint

Dive into the research topics of 'On finite groups with almost nilpotent maximal subgroups'. Together they form a unique fingerprint.

Cite this